Some Homology Representations for Grassmannians in Cross-Characteristics

Siemons, J. and Smith, D. (2014) Some Homology Representations for Grassmannians in Cross-Characteristics. Journal of Mathematical Sciences, 199 (3). pp. 329-342. ISSN 1072-3374

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 13 Oct 2014 13:52
Last Modified: 21 Apr 2020 23:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/50507
DOI: 10.1007/s10958-014-1861-8

Actions (login required)

View Item View Item